RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Fiz. Anal. Geom., 1996, Volume 3, Number 1/2, Pages 34–45 (Mi jmag480)  

Volumes of Shubert blocks of Grassmann manifolds

V. A. Gorkavyy

B. Verkin Institute for Low Temperature Physics and Engineering, National Academy of Sciences of Ukraine, Khar'kov

Abstract: Grassman manifolds have the well-known Shubert block decomposition. Here the volumes of some Shubert blocks standardly embedded into a Grassmann manifold with a natural Riemann structure are calculated.

Full text: PDF file (585 kB)
Full text: http:/.../abstract.php?uid=m03-0034r
Received: 09.06.1994

Citation: V. A. Gorkavyy, “Volumes of Shubert blocks of Grassmann manifolds”, Mat. Fiz. Anal. Geom., 3:1/2 (1996), 34–45

Citation in format AMSBIB
\Bibitem{Gor96}
\by V.~A.~Gorkavyy
\paper Volumes of Shubert blocks of Grassmann manifolds
\jour Mat. Fiz. Anal. Geom.
\yr 1996
\vol 3
\issue 1/2
\pages 34--45
\mathnet{http://mi.mathnet.ru/jmag480}


Linking options:
  • http://mi.mathnet.ru/eng/jmag480
  • http://mi.mathnet.ru/eng/jmag/v3/i1/p34

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:47
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020